# SDR P5CA9701833

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Canoe
- Part number: 65B15950
- Condition: Damaged
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT, FOUND EXTENSIVE DAMAGE TO NR 6 CANOE.  CANOE REMOVED AND TRANSFERED TO DMI LOG FOR FERRY FLIGHT.  CANOE REPLACED PER M/M 27-51-02.
